# SDR 2019FA0000027

- Difficulty date: January 22, 2019
- Submitted: January 29, 2019
- Operation: General aviation
- Aircraft: N131TS
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42073
- Aircraft time: 4,951 hours
- Engine: Austro E4
- Engine time: 236 hours
- Propeller: Mtprop MTV6R
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Actuator
- Part number: E4A41120000080
- Condition: Failed
- Location: Rt Engine
- Part time: 236 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON UPWIND DEPARTURE THE RIGHT ENGINE ECU FAILURE B CAME UP.  PILOTS CAME BACK AND LANDED.  RT ENGINE ECU FAILURE.  CODE WAS 1E12, BOOST PRESSURE OPERATING RANGE.  THIS INDICATES AN OVER BOOST SITUATION.  THE PILOT DID NOT NOTICE ANYTHING ABNORMAL.  THE WASTE GATE ACTUATOR DIAPHRAGM HAD FAILED.  WASTE GATE ACTUATOR FAILED PREMATURELY BEFORE THE FAA AIRWORTHINESS DIRECTIVE COMPLIANCE TIME.  FAILURE OF COMPONENT WAS 235.5 AND COMPLIANCE CHANGE TIME IS 250.0, TIME THAT WAS LEFT WAS 14.5 HRS LEFT.
